ArticleCureus2026
Acute Generalized Exanthematous Pustulosis Induced by Fluconazole: A Case Report.
Article in Cureus, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Acute generalized exanthematous pustulosis (AGEP) is a rare, severe type IV hypersensitivity reaction, most commonly triggered by antibiotics, calcium channel blockers, or antifungal agents, while fluconazole-induced AGEP is exceptionally reported. Early recognition and prompt management are essential to prevent complications. We report the case of a 21-year-old female with no personal or family history of psoriasis who developed a sudden-onset, pruritic, erythematous pustular rash six days after a single 150 mg dose of fluconazole prescribed for vaginal candidiasis. On examination, she was febrile (39°C) and asthenic, with widespread non-follicular pustules initially involving intertriginous areas and subsequently extending to the trunk and limbs. The Nikolsky sign was negative, and mucosal surfaces were spared. Laboratory investigations revealed leukocytosis (10,400/mm³) with neutrophilia (7,800/mm³), and pustular cultures were sterile. Histopathological examination showed intraepidermal pustules associated with dermal neutrophilic and eosinophilic infiltrates. The European Study of Severe Cutaneous Adverse Reactions (EuroSCAR) score was 11, confirming the diagnosis of fluconazole-induced AGEP. Rapid clinical improvement was observed following discontinuation of fluconazole and supportive treatment with antihistamines and emollients; desquamation occurred within four days, and no systemic complications were noted. Although rare, fluconazole should be considered a potential cause of AGEP, and early diagnosis with prompt withdrawal of the offending drug remains essential to ensure a favorable prognosis.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.